# SDR RAIA00507003

- Difficulty date: July 3, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 11,361 hours, 10,714 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 31253581
- Part serial: 893
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3535- PIT- NR 1 ENGINE WOULD NOT START. MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE START CONTROL VALVE. OPS CHECKED GOOD.
